# SDR GTIA2018121403023

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,098 hours, 3,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT AN ODOR WAS DETECTED BY THE COCKPIT CREW. SHORTLY THERE AFTER THE CABIN CREW COMPLAINED OF AN ODOR. SHORTLY AFTER THAT PAX BECAME ILL. ODOR SMELLED LIKE BURNING PLASTIC -PERFORMED INSPECTION OF APU AND ENGINE 1 & 2 NO OIL LEAKS WERE FOUND PERFORMED PACK BURN OUT IAW AMM 21-00-00 NO ODOR DETECTED OPS CHECK GOOD
